# SDR AALA202209121737

- Difficulty date: September 10, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737
- Aircraft serial: 29544
- Aircraft time: 62,191 hours, 25,696 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT SERVICE DOOR GIRT BAR HOOK LOOSE. RESECURED AFT SERVICE DOOR GIRT BAR HOOK PER 25-66-01.
